# SDR DALA2024010800277

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION WEB FRAME 16 STR23 RH SIDE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB ON FRAME 16 STR23 RH SIDE AT FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0143058)
